Title: Convergence factors of Newton methods for nonlinear eigenvalue problems
Authors: Jarlebring, Elias # ×
Issue Date: May-2012
Publisher: North Holland
Series Title: Linear Algebra and Its Applications vol:436 issue:10 pages:3943-3953
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science